# SDR SWAA2019092437155

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 53,879 hours, 33,110 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Condition: Out Of Adjust
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE OF 1,000 LBS. IN 15 ON DESCENT.  LEFT WING LOW.  ADJUSTED CROSSFEED VALVE ACTUATOR IAW AMM.
